Travaux de recherche de J.-P. Demailly

Research work by J.-P. Demailly

(last update: August 8, 2016)


Mémoires, Thèses / Memoirs, PhD Thesis

(sous la direction de H. Skoda, Université de Paris VI)


[T0] Mémoire de DEA : Sur la théorie des idéaux des algèbres de fonctions holomorphes avec poids, Université de Paris VI, année 1976-1977 [memoire_DEA.pdf]

[T1] Thèse de 3e Cycle : Croissance des fonctions holomorphes sur un fibré à base de Stein et à fibre Cn, et sur une surface de Riemann, Université de Paris VI, 15 décembre 1978 [these_3e_cycle_intro.pdf] (+ travaux [1], [2], [3])

[T2] Thèse d'État : Sur différents aspects de la positivité en analyse complexe, Université de Paris VI, 19 octobre 1982 [these_etat_intro.pdf] (+ travaux [4], [6], [7], [8], [9], [10], [11] et sujet de deuxième thèse proposé par L. Boutet de Monvel [12])





Travaux de recherche / research work



[1] Différents exemples de fibrés holomorphes non de Stein, Sém. P. Lelong - H. Skoda (Analyse) 1976/77, Lecture Notes in Math. 694, Springer-Verlag, 15-41 [stein_exemples.pdf]

[2] Un exemple de fibré holomorphe non de Stein à fibre C² ayant pour base le disque ou le plan, Invent. Math. 48 (1978) 293-302 [serre_1978.pdf]

[3] Fonctions holomorphes bornées ou à croissance polynomiale sur la courbe ex+ey=1, C. R. Acad. Sci. Paris, Sér. A Math., 288, 8 janvier 1979, 39-40 [cras_ex+ey1.pdf] Bull. Sci. Math. 2e Sér., 103 (1979) 179-191 [ex+ey1.pdf] et

[4] Construction d'hypersurfaces irréductibles avec lieu singulier donné dans Cn, Ann. Inst. Fourier (Grenoble), 30 (1980) 219-236 [numdam: AIF_1980__30_3_219_0.pdf]

[5] (en collaboration avec H. Skoda) Relations entre les notions de positivités de P.A. Griffiths et de S. Nakano pour les fibrés vectoriels, Sém. P. Lelong - H. Skoda (Analyse) 1978/79, Lecture Notes in Math. 822 Springer-Verlag, 304-309 [nakano.pdf]

[6] Relations entre les différentes notions de fibrés et de courants positifs, Sém. P. Lelong - H. Skoda (Analyse) 1980/81, Lecture Notes in Math. 919, Springer-Verlag, 56-76 [positivite.pdf]

[7] Scindage holomorphe d'un morphisme de fibrés vectoriels semi-positifs avec estimations L², Sém. P. Lelong - H. Skoda (Analyse) 1980/81, Lecture Notes in Math. 919, Springer-Verlag, 77-107 [scindage.pdf]

[8] Formules de Jensen en plusieurs variables et applications arithmétiques, Bull. Soc. Math. France 110 (1982) 75-102 [numdam: BSMF_1982__110__75_0.pdf]

[9] Sur les nombres de Lelong associés à l'image directe d'un courant positif fermé, Ann. Inst. Fourier (Grenoble), 32 (1982) 37-66 [numdam: AIF_1982__32_2_37_0.pdf]

[10] Estimations L² pour l'opérateur d-bar d'un fibré vectoriel holomorphe semi-positif au-dessus d'une variété kählérienne complète, Ann. Sci. Ecole Norm. Sup. 4e Sér. 15 (1982) 457-511 [numdam: ASENS_1982_4_15_3_457_0.pdf]

[11] Courants positifs extrêmaux et conjecture de Hodge, Invent. Math. 69 (1982) 347-374 [courant_extremal.pdf]

[12] Constructibilité des faisceaux de solutions des systèmes diffĂ©rentiels holonomes (d'après Masaki Kashiwara), Sém. P. Lelong - P. Dolbeault - H. Skoda (Analyse) 1982/83, Lecture Notes in Math. 1028, Springer-Verlag, 83-95 [holonome.pdf]

[13] (en collaboration avec B. Gaveau) Majoration statistique de la courbure d'une variété analytique, Sém. P. Lelong - P. Dolbeault - H. Skoda (Analyse) 1982/83, Lecture Notes in Math. 1028, Springer-Verlag, 96-124 [major_stat.pdf]

[14] Propagation des singularités des courants positifs fermés, Arkiv för Mat. 23 (1985) 35-52 [propagation.pdf]

[15] Sur les transformées de Fourier de fonctions continues et le théorème de De Leeuw-Katznelson-Kahane,
C. R. Acad. Sci. Paris, Sér. I Math. 299, 23 juillet 1984, 435-438 [cras_LKK.pdf] et Groupe de travail d'Analyse Harmonique, fasc. III, Univ. Grenoble I (décembre 1984), II.1-II.17 [LKK.pdf]

[16] Sur l'identité de Bochner-Kodaira-Nakano en géométrie hermitienne, Sém. P. Lelong - P. Dolbeault - H. Skoda (Analyse) 1983/84}, Lecture Notes in Math. 1198, Springer-Verlag, 88-97 [identite_KN.pdf]

[17] Un exemple de fibré holomorphe non de Stein à fibre C² au-dessus du disque ou du plan, Sém. P. Lelong - P. Dolbeault - H. Skoda (Analyse) 1983/84, Lecture Notes in Math. 1198, Springer-Verlag, 98-104 [serre_1984.pdf]

[18] Mesures de Monge-Ampère et caractérisation géométrique des variétés algébriques affines, Mém. Soc. Math. France (N.S.) 19 (1985) 1-124 [alg_affine.pdf] [numdam: MSMF_1985_2_19__1_0.pdf]

[19] Sur les théorèmes d'annulation et de finitude de T. Ohsawa et O. Abdelkader, Sém. P. Lelong - P. Dolbeault - H. Skoda (Analyse) 1985/86, Lecture Notes in Math. 1295, Springer-Verlag, 48-58 [thm_finitude.pdf]

[20] Majoration asymptotique de la cohomologie d'un fibré linéaire hermitien, Prépublication 25, Univ. Grenoble I, Institut Fourier (janvier 1985), non publiée, rendue obsolète par [21] et [22].

[21] Une preuve simple de la conjecture de Grauert-Riemenschneider, Sém. P. Lelong - P. Dolbeault - H. Skoda (Analyse) 1985/86, Lecture Notes in Math. 1295, Springer-Verlag, 24-47 [riemenschneider.pdf]

[22] Champs magnétiques et inégalités de Morse pour la d''-cohomologie, C. R. Acad. Sci. Paris Sér. I Math. 301, 13 mai 1985, 119-122 [cras_morse.pdf] et Ann. Inst. Fourier (Grenoble) 35 (1985) 189-229 [morse1985.pdf], [numdam: AIF_1985__35_4_189_0.pdf]

[23] Nombres de Lelong généralisés, théorèmes d'intégralité et d'analyticité, Acta Math. 159 (1987) 153-169 [lelong.pdf]

[24] Mesures de Monge-Ampère et mesures pluriharmoniques, Math. Zeitschrift 194 (1987) 519-564 [mesures_MA.pdf]

[25] (en collaboration avec C. Laurent-Thiébaut) Formules intégrales pour les formes différentielles de type (p,q) dans les variétés de Stein, Ann. Scient. Ec. Norm. Sup. 20 (1987) 579-598 [numdam: ASENS_1987_4_20_4_579_0.pdf]

[26] Théorèmes d'annulation pour la cohomologie des puissances tensorielles d'un fibré vectoriel positif, C. R. Acad. Sci. Paris, Sér. I Math. 305 (1987) 419-422 [cras_annul_tensor.pdf]

[27] Vanishing theorems for tensor powers of a positive vector bundle, Proceedings of the Conference Geometry and Analysis on Manifolds held at Katata, Japan (August 1987), edited by T. Sunada, Lecture Notes in Math. 1339, Springer-Verlag [vanishing_anal.pdf]

[28] Vanishing theorems for tensor powers of an ample vector bundle, Invent. Math. 91 (1988) 203-220 [vanishing.pdf]

[29] (in collaboration with E. Bedford) Two counterexamples concerning the pluricomplex Green function in Cn, Indiana J. Math. 37 (1988) 865-867 [green.pdf]

[30] Transcendental proof of a generalized Kawamata-Viehweg vanishing theorem, C. R. Acad. Sci. Paris Sér. I Math. 309 (1989) 123-126 and Proceedings of the Conference Geometrical and algebraical aspects in several complex variables held at Cetraro (Italy), June 1989, edited by C.A. Berenstein and D.C. Struppa, EditEl, Rende (1991) [cetraro.pdf]

[31] (en collaboration avec M. Blel et M. Mouzali) Sur l'existence du cône tangent à un courant positif fermé, Arkiv för Mat. 28 (1990) 231-248 [cone_tangent.pdf]

[32] Holomorphic Morse inequalities on q-convex manifolds, Several complex variables: Proceedings of the Mittag-Leffler Institute, 1987-88, edited by J.E. Fornaess, Mathematical Notes 38, Princeton University Press (1993) [mittag_leffler.pdf]

[33] Holomorphic Morse inequalities, Lectures given at the AMS Summer Institute on Complex Analysis held in Santa Cruz, July 1989, Proceedings of Symposia in Pure Mathematics, Vol. 52, Part 2 (1991), 93-114 [morse.pdf]

[34] Cohomology of q-convex spaces in top degrees, Math. Zeitschrift 203 (1990) 283-295 [q_convex.pdf]

[35] Singular hermitian metrics on positive line bundles, Proceedings of the Bayreuth conference Complex algebraic varieties, April 2-6, 1990, edited by K. Hulek, T. Peternell, M. Schneider, F. Schreyer, Lecture Notes in Math. 1507 Springer-Verlag (1992) [bayreuth.pdf]

[36] A numerical criterion for very ample line bundles, J. Differential Geom 37 (1993) 323-374 [fujita.pdf]

[37] Monge-Ampère operators, Lelong numbers and intersection theory, Complex Analysis and Geometry, Univ. Series in Math., edited by V. Ancona and A. Silva, Plenum Press, New-York (1993) [trento.pdf] complément (non publié) [trento2.pdf]

[38] Regularization of closed positive currents and Intersection Theory, J. Alg. Geom. 1 (1992) 361-409 [regularization.pdf]

[39] Regularization of closed positive currents of type (1,1) by the flow of a Chern connection, Actes du Colloque en l'honneur de P. Dolbeault (Juin 1992), édité par H. Skoda et J.M. Trépreau, Aspects of Mathematics, Vol. E 26, Vieweg, (1994) 105-126 [regularization_flow.pdf]

[40] (in collaboration with Th. Peternell and M. Schneider) Compact complex manifolds with numerically effective tangent bundles, J. Algebraic Geometry 3 (1994) 295-345 [dps1.pdf]

[41] (in collaboration with Th. Peternell and M. Schneider) Kähler manifolds with numerically effective Ricci class, Compositio Math. 89 (1993) 217-240 [dps2.pdf] et Compact complex manifolds whose tangent bundles satisfy numerical effectivity properties, Proceedings of the Conference in honour of M.S. Narasimhan and C.S. Seshadri, Tata Institute of Fundamental Research, Bombay, Oxford University Press, Bombay (1995) [tifr.pdf]

[42] L²-methods and effective results in algebraic geometry, Invited 45mn conference, Proceedings of the International Congress of Mathematicians, Vol. 1 (2) (Zürich, 1994), 817-827, Birkäuser, Basel, 1995 [icm_1994.pdf]

[43] (in collaboration with L. Lempert and B. Shiffman) Algebraic approximation of holomorphic maps from Stein domains to projective manifolds, Duke Math. J. 76 (1994) 333-363 [nash_approx.pdf]

[44] (in collaboration with Th. Peternell and M. Schneider) Holomorphic line bundles with partially vanishing cohomology, Conf. in honor of F. Hirzebruch, Israel Mathematical Conference Proceedings Vol. 9 (1996) 165-198 [dps3.pdf]

[45] (en collaboration avec M. Passare) Courants résiduels et classe fondamentale, Bull. Sci. Math. 119 (1995) 85-94 [passare.pdf]

[46] L² vanishing theorems for positive line bundles and adjunction theory, Lecture Notes of the CIME Session Transcendental methods in Algebraic Geometry, Cetraro, Italy, July (1994) 96p [cime1994.pdf]

[47] (in collaboration with Th. Peternell and M. Schneider) Compact Kähler manifolds with hermitian semipositive anticanonical bundle, Compositio Math. 101 (1996) 217-224 [dps4.pdf]

[48] Propriétés de semi-continuité de la cohomologie et de la dimension de Kodaira-Iitaka, C. R. Acad. Sci. Paris Sér. I Math. 320 (1995), 341-346 [cras_semicontinuity.pdf]

[49] Effective bounds for very ample line bundles, Invent. Math. 124 (1996) 243-261 [very_ample.pdf]

[50] Algebraic criteria for Kobayashi hyperbolic projective varieties and jet differentials, Proceedings of Symposia in Pure Math., Vol. 62.2 (AMS Summer Institute on Algebraic Geometry, Santa Cruz, July 1995), ed. J. Kollár, R. Lazarsfeld, (1997), 285-360 [hyperbolic.pdf]

[51] (in collaboration with F. Campana and Th. Peternell) The algebraic dimension of compact complex threefolds with vanishing second Betti number, Compositio Math. 112 (1998), 77-91 [cdp.pdf]

[52] (in collaboration with J. El Goul) Connexions méromorphes projectives partielles et variétés algébriques hyperboliques, C. R. Acad. Sci. Paris, t. 324, Sér. I (1997), 1385-1390 [cras_elgoul.pdf]

[53] Variétés hyperboliques et équations différentielles algébriques, Gaz. Math. 73 (juillet 1997), 3-23 (version augmentée et corrigée) [cartan_augm.pdf]

[54] Pseudoconvex-concave duality and regularization of currents, Several Complex Variables, MSRI publications, Volume 37, Cambridge Univ. Press (1999), 233-271 [concave_duality.pdf]

[55] (in collaboration avec J. El Goul) Hyperbolicity of generic surfaces of high degree in projective 3-space, math.AG/9804129, Amer. J. Math. 122 (2000), 515-546 [hyp_generic.pdf]

[56] Méthodes L² et résultats effectifs en géométrie algébrique, Séminaire Bourbaki, novembre 1998 [bourbaki.pdf]

[57] On the Ohsawa-Takegoshi-Manivel L² extension theorem, Proceedings of the Conference in honour of the 85th birthday of Pierre Lelong, Paris, September 1997, Progress in Mathematics, Birkaüser, Vol. 188 2000, 47-82 [ohsawa_tak.pdf]

[58] (in collaboration with J. Kollár) Semicontinuity of complex singularity exponents and Kähler-Einstein metrics on Fano orbifolds, math.AG/9910118, Ann. Ec. Norm. Sup 34 (2001), 525-556 [exponent.pdf], slightly augmented version of November 13, 2013 (with a few explanations added in subsection 5.1) [exponent_rev131113.pdf]

[59] (en collaboration avec F. Campana) Géométrie L² sur les revêtements d'une variété complexe compacte, math.AG/0002074, Arkiv för Matematik 39 (2001) 263-282 [coherent_l2.pdf]

[60] (in collaboration with R. Lazarsfeld) A subadditivity property of multiplier ideals, math.AG/0002035, Michigan Math. J. (special volume in honour of W. Fulton), 48 (2000), 137-156 [subaddmult.pdf]

[61] On the Frobenius integrability of certain holomorphic p-forms, math.AG/0004067, Complex Geometry, Collection of Papers dedicated to Hans Grauert, edited by I. Bauer, F. Catanese, Y. Kawamata, T. Peternell, and Y.-T. Siu, Springer (2002) 93-98 [contact.pdf]

[62] (in collaboration with Th. Peternell and M. Schneider) Pseudo-effective line bundles on compact Kähler manifolds, math.AG/0006205, International Journal of Math 6 (2001) 689-741 [dps5.pdf]

[63] (in collaboration with Mihai Paun) Numerical characterization of the Kähler cone of a compact Kähler manifold, math.AG/0105176, Annals of Math. 159 (2004) 1247-1274 [kahlercone.pdf]

[64] (in collaboration with Th. Peternell) A Kawamata-Viehweg Vanishing Theorem on compact Kähler manifolds math.AG/0208021, J. Differential Geometry 63 (2003) 231-277 [kahler_kv.pdf]

[65] (in collaboration with Th. Eckl and Th. Peternell) Line bundles on complex tori and a conjecture of Kodaira, math.AG/0212243, Commentarii Math. Helvetici 80 (2005) 229-242 [kodaira.pdf]

[66] On the geometry of positive cones of projective and Kähler varieties, to appearing in the Proceedings of the Conference held in Torino in sept. 2002, dedicated to the memory of Guido Fano, ed. A. Conte, A. Collino, M. Marchisio, Univ. di Torino (2004) 395-422 [fano_torino.pdf]

[67] Kähler manifolds and transcendental techniques in algebraic geometry, International Congress of Mathematicians, Madrid 2006, Volume I, Plenary lectures and ceremonies, European Math. Soc. (2007) 153-186 [icm_2006.pdf]

[68] (en collaboration avec B. Malgrange et S. Kosarew) Adrien Douady et les espaces analytiques banachiques, Gazette des Mathématiciens, n° 113, SMF, Juillet 2007, 35-38 [douady.pdf]

[69] (in collaboration with S. Boucksom, M. Paun and Th.Peternell) The pseudo-effective cone of a compact Kähler manifold and varieties of negative Kodaira dimension, arXiv:math.AG/0405285; to appear in J. Alg. Geometry in 2012 (or 2013?) [coneduality.pdf]

[70] Estimates on Monge-Ampère operators derived from a local algebra inequality, with an appendix by Ahmed Zeriahi, arXiv:math.CV/0709.3524, Proceedings from the Kiselmanfest (Uppsala, May 2006), "Complex Analysis and Digital Geometry", editor M. Passare, Acta Universitatis Upsaliensis, Uppsala 2009, 131-143 [MA_inequality.pdf]

[71] (in collaboration with Jun-Muk Hwang and Thomas Peternell) Compact Manifolds covered by a torus, February 2007, revised in November 2007, arXiv:math.AG/0707.0581, J. Geom. Anal 18 (2008) 324-340 [torus_images.pdf]

[72] (in collaboration with Nefton Pali) Degenerate complex Monge-Ampère equations over compact Kähler manifolds, October 2007, arXiv:math.DG/0710.5109 (v3), revision of March 24, 2009, Internat. J. Math. 21 (2010) 357-405 [degenerate_MA.pdf]

[73] Appendix to I. Cheltsov and C. Shramov's article "Log canonical thresholds of smooth Fano threefolds" : On Tian's invariant and log canonical thresholds, Prépublication Institut Fourier, June 12, 2008, arXiv:math.AG/0806.2107, Uspekhi Mat. Nauk (2008), no.5 (383), 73-180; translation in Russian Math. Surveys 63 (2008) 859-958 [lct_appendix.pdf]

[74] (in collaboration with Robert Berman) Regularity of plurisubharmonic upper envelopes in big cohomology classes, Prépublication Institut Fourier, May 5, 2009, arXiv:math.CV/0905.1246, Proceedings of the Symposium "Perspectives in Analysis, Geometry and Topology" in honor of Oleg Viro (Stockholm University, May 2008), Progress in Math. 296, Birkhäuser/Springer, New York (2012) 39-66 [envelope.pdf]

[75] Holomorphic Morse inequalities and asymptotic cohomology groups: a tribute to Bernhard Riemann, Prépublication Institut Fourier, February 23, 2010, math.CV:hal-00462954, Proceedings of the Riemann International School of Mathematics "Advances in Number Theory and Geometry" held in Verbania, Italy, April 2009; Milan J. Math. 78 (2010), 265-277 [asympt_cohomology.pdf]

[76] On the mathematical heritage of Henri Cartan, Cartan and Complex Analytic Geometry, Notices of the AMS 57, number 8 (Sept. 2010), 952-954 [cartan_heritage.pdf]

[77] A converse to the Andreotti-Grauert theorem, Prépublication Institut Fourier, October 11, 2010, math.AG:hal-00536317, arXiv: math.AG/1011.3635, Conference "Analyse Complexe et Applications" in honor of Nguyen Thanh Van (october 2008), Annales Faculté Sciences Toulouse Math. 20 (2011), 123-135 [converse_AG.pdf]

[78] Holomorphic Morse inequalities and the Green-Griffiths-Lang conjecture , Prépublication Institut Fourier, November 15, 2010, math.AG:hal-00536319, arXiv: math.AG/1011.3636, dedicated to the memory of Eckart Viehweg; Pure and Applied Mathematics Quarterly 7 (2011) 1165-1208 [morse_ggl.pdf]

[79] (in collaboration with Christopher Hacon and Mihai Paun) Extension theorems, Non-vanishing and the existence of good minimal models, arXiv: math.AG/1012.0493; Acta Mathematica 210 (2013), 203-259 [minimal_models.pdf]

[80] (in collaboration with Slawomir Dinew, Vincent Guedj, Hoang Hiep Pham, Slawomir Kolodziej, Ahmed Zeriahi) Hölder continuous solutions to Monge-Ampère equations, arXiv: math.CV/1112.1138; J. Eur. Math. Soc. (JEMS) 16 (2014) 619-647 [holder_solutions.pdf]

[81] (in collaboration with Hoang Hiep Pham) A sharp lower bound for the log canonical threshold, hal-00661341 and arXiv: math.CV/1201.4086; Acta Math. 212 (2014) 1-9 [lct-sharp-bound.pdf]

[82] (in collaboration with Frédéric Campana and Thomas Peternell) Rationally connected manifolds and semipositivity of the Ricci curvature, hal-00739178 and arXiv: math.AG/1210.2092, Recent Advances in Algebraic Geometry, London Mathematical Society Lecture Note Series No. 417, ed. by Ch. Hacon, M. Mustata and M. Popa (2014), 71-91, [cdp2.pdf]

[83] Pierre Lelong : une oeuvre fondatrice en analyse complexe et en géométrie analytique, Gaz. Math. 135 (2013) 63-66 [lelong_gazette.pdf]
English version: Pierre Lelong : a foundational work in complex analysis and in analytic geometry, In memory of Pierre Lelong, Henri Skoda, coordinating editor, Notices Amer. Math. Soc. 61 (2014), 586-595, [lelong_ams_jpd.pdf]

[84] Hans Grauert and the foundations of modern complex analysis, in: A Tribute to Hans Grauert, Alan Huckleberry and Thomas Peternell, coordinating editors, Notices Amer. Math. Soc. 61 (2014), 476-478, [grauert_jpd.pdf]

[85] A rigorous deductive approach to elementary Euclidean geometry,
[geom_elem_eng_long.pdf], (abridged English version) [geom_elem_eng_short.pdf], paru dans Didácticas Específicas, Revista Electrónica - ISSN 1989-5240, Número 7 (Diciember 2012), Artículo 5, p.68-118, [http://www.didacticasespecificas.com/inicio.php]

[86] (in collaboration with Frédéric Campana and Misha Verbitsky) Compact Kähler 3-manifolds without non-trivial subvarieties, hal-00819044 and arXiv: math.AG/1304.7891, Algebr. Geom. 1 (2014), 131-139, [simple_threefolds.pdf]

More recent manuscripts
Books & textbooks